# SDR DALA2016121309818

- Difficulty date: November 30, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 88,909 hours, 12,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 1307 BETWEEN S-27L AND S-38L FOUND CORRODED SHEAR TIE AND WAS REMOVED AND REPLACED.
